PAEMURRU, E., 2018. Del Pezzo surfaces in weighted projective spaces. Proceedings of the Edinburgh Mathematical Society, 61 (2), pp.545-572.
We study singular del Pezzo surfaces that are quasi-smooth and well-formed weighted hypersurfaces. We give an algorithm how to classify all of them.
This paper has been accepted for publication in the journal Proceedings of the Edinburgh Mathematical Society and the definitive published version will be available at https://www.cambridge.org/core/journals/proceedings-of-the-edinburgh-mathematical-society. This paper is embargoed until 4 October 2018.
The author was supported by a grant from the William Manson bequest of the University of Edinburgh.